# SDR ABXA000106

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOWN AND LOCK INDICATION DID NOT COME ON WHEN GEAR WAS EXTENDED.  NO RED LIGHT ON.  ABNORMAL PROCEDURE ACCOMPLISHED.  (FLY BY FOR MAINTENANCE TO VERIFY GEAR DOWN.)  AFTER SITTING STOPPED ON RUNWAY FOR FIVE MINUTES THE LEFT MAIN GEAR GREEN LIGHTS CAME ON.  FOUND LEFT HAND MAIN LANDING GEAR DOWNLOCK SWITCH PINS CORRODED.  REPLACED SWITCH, OPS CHECKED GOOD IAW DC8 SMM 32-10-00.
